# SDR SWAA2022010450054

- Difficulty date: December 3, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727a-767
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION; AFT CARGO FLOOR TO SIDEWALL SUPPORT; BS 727A TO BS 767 RBL 21 ; / [01] EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT FROM 727A-767 RBL 21 WL 156; FOUND DEEPEST MATERIAL REMOVED OF 0.015 FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 S/N UNKOWN; [02] VERIFIED CORRECTIVE ACTIONS STEP 1.; [03] LOCATED AND DRILLED ACB FLOOR TO SIDEWALL SUPPORT BS727 - 767; RBL21; WL156 PER SRM 51-40-05-0G-0 AND DWG146A7500; [04] ADDED PART; [05] VERIFIED CORRECTIVE ACTION 3; 4.; [06] VERIFIED FLOOR TO SIDEWALL ANGLE WILL BE INSTALLED ON FAULT TTG8Q004ERAB JOB CARD STEP 37.
